# SDR UPS02838257

- Difficulty date: April 11, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: DC853B003501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON LOWER SURFACE OF CABIN FLOOR PANEL BS 400 TO 480, LBL 24 IN FWD PIT.  REMOVED AND REPLACED FITTINGS AND SPLICE IAW EO DC8-53202-5167, DC8 SRM 53-7-3, 51-3-0, 53-2-3, & 51-3-1F.
